# SDR SWIA2019121846978

- Difficulty date: October 25, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME CORRODED.  (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED PAX DOOR FWD FORMER WITH NEW PART IAW CRJ 200 SRM. FORM 337, SDR, AND MAJOR REPAIR TASK COMPLETE AND ATTACHED. NO WEIGHT CAHNGE, PART FOR PART REPLACEMENT.
